| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 9, 2015, no. 101-104


Jaekeun Park
      Some Hermite-Hadamard type inequalities for MT-convex functions via classical and Riemann-Liouville fractional integrals
      Applied Mathematical Sciences, Vol. 9, 2015, no. 101, 5011-5026
      http://dx.doi.org/10.12988/ams.2015.56425

Sung-Bae Choi, Eun-Jun Yoon
      Cryptanalysis of Tso et al.'s password authentication scheme based on smart card
      Applied Mathematical Sciences, Vol. 9, 2015, no. 101, 5027-5034
      http://dx.doi.org/10.12988/ams.2015.56420

Kyoum Sun Kim, Jae Heon Yun
      Performance of block preconditioners for additive half-quadratic image restoration problems
      Applied Mathematical Sciences, Vol. 9, 2015, no. 101, 5035-5054
      http://dx.doi.org/10.12988/ams.2015.56422

Samir Men-La-Yakhaf, Kamal Gueraoui, Mohamed Driouich, Mohamed Sammouda
      Numerical and mathematical modeling of reactive mass transfer and heat storage installations of palms waste
      Applied Mathematical Sciences, Vol. 9, 2015, no. 102, 5055-5063
      http://dx.doi.org/10.12988/ams.2015.49730

Arif Muntasa
      A new approach: the local feature extraction based on the new regulation of the locally preserving projection
      Applied Mathematical Sciences, Vol. 9, 2015, no. 102, 5065-5078
      http://dx.doi.org/10.12988/ams.2015.55408

U. U. Abylkairov, Kh. Khompysh
      An inverse problem of identifying the coefficient in Kelvin-Voight equations
      Applied Mathematical Sciences, Vol. 9, 2015, no. 102, 5079-5088
      http://dx.doi.org/10.12988/ams.2015.57464

Mohammad A. AlQudah
      Characterization of the generalized Gegenbauer polynomials
      Applied Mathematical Sciences, Vol. 9, 2015, no. 102, 5089-5096
      http://dx.doi.org/10.12988/ams.2015.53272

G. Caristi, M. Stoka
      A Buffon-Laplace type problem for an irregular lattice and different obstacles
      Applied Mathematical Sciences, Vol. 9, 2015, no. 103, 5097-5106
      http://dx.doi.org/10.12988/ams.2015.56435

Dimitris Varsamis, Nicholas Karampetakis
      On the numerical computation of the determinant of a bivariate polynomial matrix
      Applied Mathematical Sciences, Vol. 9, 2015, no. 103, 5107-5115
      http://dx.doi.org/10.12988/ams.2015.56406

Christos E. Kountzakis
      An equilibrium theorem for excess demand correspondences
      Applied Mathematical Sciences, Vol. 9, 2015, no. 103, 5117-5122
      http://dx.doi.org/10.12988/ams.2015.411954

K. N. Sari, U. S. Pasaribu, O. Neswan, A. K. Permadi
      Estimation of the parameters of isotropic semivariogram model through bootstrap
      Applied Mathematical Sciences, Vol. 9, 2015, no. 103, 5123-5137
      http://dx.doi.org/10.12988/ams.2015.54293

Arnold A. Eniego, I.J.L. Garces
      On completely k-magic regular graphs
      Applied Mathematical Sciences, Vol. 9, 2015, no. 103, 5139-5148
      http://dx.doi.org/10.12988/ams.2015.56438

Pavel Bocharov, Alexander Goryashko, Evgeny V. Nikulchev
      Partition games as contests: numerical simulation results
      Applied Mathematical Sciences, Vol. 9, 2015, no. 104, 5149-5167
      http://dx.doi.org/10.12988/ams.2015.56415

Brian J. McCartin
      Control region approximation I: numerical differentiation on arbitrary lattices
      Applied Mathematical Sciences, Vol. 9, 2015, no. 104, 5169-5191
      http://dx.doi.org/10.12988/ams.2015.56440

G.Sh. Tsitsiashvili, M.A. Osipova, O.V. Gramotina
      Synergetic effects in queuing systems with periodical input flow and group arrivals
      Applied Mathematical Sciences, Vol. 9, 2015, no. 104, 5193-5200
      http://dx.doi.org/10.12988/ams.2015.56421

Cesar A. Gomez S.
      A generalized method for exact solutions to NLPDE's
      Applied Mathematical Sciences, Vol. 9, 2015, no. 104, 5201-5205
      http://dx.doi.org/10.12988/ams.2015.56430


Journals | Books | Author guidelines